I am taking lamotrigine and citalopram. I take them at night before I go to bed. But everyday I feel that I am pushing through exhaustion and weakness.
One thing is for sure medications such as the ones mentioned can cause you to feel worn out and not only that whether you suffer from anxiety depression panic or pain they all add to the mixture of being tired along with the combination of medications. I am afraid I am not of much help but it is my sincere wish that your body will adjust to these and that you will start to feel better
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Losartan 50mg for a couple weeks now and seem to be feeling a little tired, not as?
Posted 16 Jun 2011 • 1 answer
Posted 26 Feb 2012 • 1 answer
I tired Xanax (2mg) for the first time and I got really tired and fell asleep. I woke up and as soon
Posted 25 Oct 2014 • 3 answers
Posted 2 Jul 2015 • 1 answer
Posted 8 Nov 2015 • 3 answers